# SDR SWIA200921443

- Difficulty date: January 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 11,958 hours, 7,616 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT WING TO FUSELAGE FAIRING STRAP CORRODED.  REPAIRED PER SRM.
